Vol. 43, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Bi-invariant pseudo-local operators on Lie groups

Linda Preiss Rothschild

Vol. 43 (1972), No. 2, 503–510
Abstract

Let G be a connected Lie group whose Lie algebra is not the semi-direct sum of a compact algebra and a solvable algebra. It is shown that any bi-invariant pseudo-local operator on G is the sum of an invariant differential operator and an operator with smooth kernel.

Mathematical Subject Classification 2000
Primary: 20E30
Secondary: 47F05, 58G15
Milestones
Received: 19 April 1971
Revised: 28 September 1971
Published: 1 November 1972
Authors
Linda Preiss Rothschild